# SDR 2009FA0000003

- Difficulty date: January 5, 2009
- Submitted: January 8, 2009
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 211473
- Part serial: A1855
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE, WHEEL, AND TIRE CAME INTO THE SHOP WITH SEVERE DAMAGE THAT OCCURRED WHILE INSTALLED ON THE ACFT. ACCORDING TO THE PRELIMINARY INSP PERFORMED IN THE SHOP, THE BRAKE'S, NR5 ROTOR LINK BROKE, CAUSING THE ROTOR TO SPREAD AND CAUSE DAMAGE NOT ONLY TO THE BRAKE, BUT TO THE WHEEL. ACCORDING TO EXPERIENCED SHOP INSPECTORS, THIS IS NOT AN UNCOMMON OCCURRENCE WITH THIS PN BRAKE. THE WHEEL IS LIKELY TO BE SCRAPPED.
